Hi :)

Hi, my name is Ruth and I am 37 years old. I have had problems with RLS for quite a few years now relating to various meds and I am on Pregabalin twice a day which has helped a great deal but one of my meds was just increased. I took the first higher dose tonight and the restless legs are back with a vengeance. I just feel really upset that I have to deal with all this again. I really think people do not realise how awful it is if they have not experienced it themselves. And I can't just stop my other meds or I will get ill. I feel trapped.

6 Replies

oldestnewest
  • There are plenty here that know how you feel, on the plus side there is loads of info to be got here and much comfort to be gained. Take a quick look around the posts see what you have and haven't tried adn see some of the options open to you.

    Good luck...and welcome.

  • Thank you for the kind welcome and yes will def take a good look around :)

  • Ruth sorry your rls has gone mad ,just to sayi expect you will have it for years like us all and keep trying different meds ,if you find something that does the trickstaywith it ,I have had it 46 yrs and still got it what joy x

  • Let me first say that it is highly unlikely that you will have RLS for years to come since it seems that your RLS is triggered by meds. What are the meds that are causing you to have RLS? Can you take them as far away from bedtime as possible? I was taking melatonin and didn't realize that it can worsen RLS. I took 25mg of ferrous bisglycinate on an empty stomach at night and it completely relieved the RLS. I've stopped the melatonin and no longer get RLS every night so I only take the iron when the RLS acts up. I was only taking 1 or 2 mg and I've heard some take as much as 5mg of melatonin. So they might have needed to take 50mg of the ferrous bisglycinate until they stop the melatonin.

  • Hi Ruth,

    What was the med that was increased? It could be one that makes RLS worse, like amitriptyline or antihistamines.

    Jools

  • Hi Ruth i am asking the same as Jools, what meds are you taking exactly. There are medications that can make RLS worse. Which one of your meds did you increase and why.

You may also like...